BibTeX record journals/nm/BarrenecheaBK17

download as .bib file

@article{DBLP:journals/nm/BarrenecheaBK17,
  author    = {Gabriel R. Barrenechea and
               Erik Burman and
               Fotini Karakatsani},
  title     = {Edge-based nonlinear diffusion for finite element approximations of
               convection-diffusion equations and its relation to algebraic flux-correction
               schemes},
  journal   = {Numerische Mathematik},
  volume    = {135},
  number    = {2},
  pages     = {521--545},
  year      = {2017},
  url       = {https://doi.org/10.1007/s00211-016-0808-z},
  doi       = {10.1007/s00211-016-0808-z},
  timestamp = {Tue, 04 Feb 2020 18:05:40 +0100},
  biburl    = {https://dblp.org/rec/journals/nm/BarrenecheaBK17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics